# SDR 2001UALA00358

- Difficulty date: March 28, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,079 hours, 14,031 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 366 RBL 10 FLOOR CHANNEL CORRODED AT FLOOR BEAM ATTACH POINT.  MAJOR REPAIR ACCOMPLISHED. REPLACED FLOOR CHANNEL.
